# SDR SWAA2021072918328

- Difficulty date: September 24, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 54,229 hours, 32,111 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Mount Bracket
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DORSAL FIN FWD ATTACH MOUNT BRACKET CRACKED. / REMOVED AND REPLACED VERTICAL DORSAL FIN FWD MOUNT BRACKET PER B737-700 DRAWING #147A1008 (RIB) AND SRM 51-40-02-OG-0.
